Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleDetermining singular solutions of polynomial systems via symbolic–numeric reduction to geometric involutive forms
Author(s) Xiaoli Wu, Lihong Zhi
TypeArticle in Journal
AbstractWe present a method based on symbolic–numeric reduction to geometric involutive form to compute the primary component of and a basis of Max Noether space for a polynomial system at an isolated singular solution. The singular solution can be known exactly or approximately. For the case where the singular solution is known with limited accuracy, we then propose a generalized quadratic Newton iteration for refining it to high accuracy.
KeywordsIsolated singular solution, Multiplicity structure, Root refinement, Quadratic convergence
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717111001672
LanguageEnglish
JournalJournal of Symbolic Computation
Volume47
Number3
Pages227 - 238
Year2012
Edition0
Translation No
Refereed No
Webmaster